# SDR AALA202404080100

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 31,053 hours, 13,498 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RECEIVED NUMBER 2 OIL FILTER BYPASS LIGHT DURING CLIMB OUT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT OMA. ACCOMPLISHED FIM 79-05-00-810-817 INSPECTED FILTER NO CONTAMINATION FOUND REPLACED FILTER WITH NEW PER AMM 79-21-06, INSPECTED CHIP DETECTOR NO CONTAMINATION FOUND, INSTALLED NEW FILTER CLOGGING TRANSMITTER ACCOMPLISHED OPERATIONAL CHECK AND LEAK CHECK PER AMM 79-21-07.
